# SDR 96ZZZX3879

- Difficulty date: July 22, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 220470001
- Condition: Failed
- Location: Thrust Bearing
- Component: Alidsignal
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

TWO EACH AIR CYCLE MACHINES THRUST BEARING FAILURES WITHIN 6 TO 8 HOURS OF OPERATION.  ALLIED SIGNAL HAS TRACED THIS BACK TO A THRUST BEARING FOIL COATING PROCESS PROBLEM IN MID-1994.
